# SDR BAGA2025112600001

- Difficulty date: October 27, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N219BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55189
- Aircraft time: 8,189 hours, 3,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: C01331508003
- Condition: Corroded
- Location: Zone 100
- Part time: 8,189 hours, 3,715 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MID FUSELAGE BOTTOM SKIN WTBF SUPPORT BRACKET FOUND CORROSION FR. 58- FR.59.  Z SUPPORT BRACKET REPLACED AS PER ASRP BD500-A-J51-21-06-01AAA-258A-A
